# SDR CA980519025

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3242 · Brake
- Part: Housing
- Part number: 214664
- Condition: Cracked
- Location: Brake
- Part time: 25,280 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NDT INSPECTION, CRACKS WERE FOUND IN TWO OF THE BRAKE HOUSING TIE BOLT HOLES.  UNIT SCRAPPED.  PART TC:  29,042.
